# SDR DALA2016011100198

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT IN BS=1231 BETWEEN LONGERON 28, LT-28, RT AT AFT CARGO COMPARTMENT.  SUPPORT WAS REMOVED, NEW SUPPORT WAS ADJUSTED DRILLED, TREATED AND  PAINTED IAE. ER/A 413029-14MA, REV D.
